# SDR CALA2017120104272

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 25,069 hours, 8,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOD LIGHT LENS ON PARTITION AFT OF LAV "D" IS MISSING. REPLACED Y007M09 EMERGENCY EXIT FLOOD LIGHT ASSY ON LAV ''D'' PARTITION.  EMERGENCY EXIT FLOOD LIGHT OPS CHECK NORMAL.
